Communications in Mathematical Physics

, Volume 142, Issue 1, pp 67–98 | Cite as

Propagation estimates forN-body Schroedinger operators

  • Erik Skibsted
Article

Abstract

We prove propagation estimates (of strong type) for long-rangeN-body Hamiltonians. Emphasis is on phase-space analysis in the free channel region.

Keywords

Neural Network Statistical Physic Complex System Nonlinear Dynamics Propagation Estimate 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [F-H1] Froese, R. G., Herbst, I.: A new proof of the Mourre estimate. Duke Math. J.49 (4), 1075–1085 (1982)CrossRefGoogle Scholar
  2. [F-H2] Froese, R. G., Herbst, I.: Exponential bounds and absence of positive eigenvalues forN-body Schroedinger operators. Commun. Math. Phys.87, 429–447 (1982)CrossRefGoogle Scholar
  3. [G] Graf, G. M.: Asymptotic completeness forN-body short-range quantum systems: A new proof ETH-preprint 89-50. Commun. Math. Phys.132, 73–101 (1990)Google Scholar
  4. [H] Hill, R. N.: Proof that theH ion has only one bound state. Details and extension to finite nuclear mass. J. Math. Phys.18, (12), 2316–2330 (1977)CrossRefGoogle Scholar
  5. [H-S1] Herbst, I., Skibsted, E.: Time-dependent approach to radiation conditions. Duke Math. J.64 (1), (1991)Google Scholar
  6. [H-S2] Herbst, I., Skibsted, E.: in preparationGoogle Scholar
  7. [I] Isozaki, H.: Differentiability of generalized Fourier transforms associated with Schroedinger operators. J. Math. Kyoto Univ.25 (4), 789–806 (1985)Google Scholar
  8. [J] Jensen, A.: Propagation estimates for Schroedinger-type operators. Trans. Am. Math. Soc.291, (1), (1985)Google Scholar
  9. [J-M-P] Jensen, A., Mourre, E., Perry, P.: Multiple commutator estimates and resolvent smoothness in quantum scattering theory. Ann. Inst. Henri Poincaré41 (2), 207–225 (1984)Google Scholar
  10. [K] Kitada, H.: Fourier integral operators with weighted symbols and micro-local resolvent estimates. J. Math. Soc. Jpn39 (3), 455–476 (1987)Google Scholar
  11. [M1] Mourre, E.: Operateurs conjugues et proprietes de propagation. Commun. Math. Phys.91, 279–300 (1983)CrossRefGoogle Scholar
  12. [M2] Mourre, E.: Absence of singular continuous spectrum for certain selfadjoint operators. Commun. Math. Phys.78, 391–408 (1981)CrossRefGoogle Scholar
  13. [R-S] Reed, M., Simon, B.: Methods of modern mathematical physics II. New York: Academic Press 1975Google Scholar
  14. [S-S] Sigal, I. M., Soffer, A.: Local decay and propagation estimates for time-dependent and time-independent Hamiltonians. University of Princeton, preprint 88Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Erik Skibsted
    • 1
  1. 1.Matematisk InstitutAarhus UniversitetAarhus CDenmark

Personalised recommendations